# SDR C2XA11CL028

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450831
- Aircraft time: 14,020 hours, 8,412 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 14563000401
- Part serial: L4164
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAD FLT 5977 - THE CREW REPORTED CAPTAINS PITCH TRIM SWITCH WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE TRIM SWITCH AND OPERATIONAL CHECKS WERE GOOD.
